# SDR 2001UALA02174

- Difficulty date: October 28, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Aircraft time: 26,334 hours, 5,186 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23303
- Condition: Burned
- Location: Fuselage
- Part time: 26,334 hours, 5,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 718 AT STRINGER 44R HAS SKIN BURNED.  NEEDS BURNISHING AND HIGH FREQUENCY EDDY CURRENT INSPECTION AND TREATMENT AND PAINT.  MAJOR REPAIR ACCOMPLISHED.  SKIN WAS BLENDED BEYOND LIMITS.  INSTALLED REPAIR DOUBLER AND TRIPLER.
